| Model Number |
CI-1600-05 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Prophylactic removal due to corrective action (4077)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient is reportedly electing revision surgery.Revision surgery is scheduled.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: section d.6b.Advanced bionics considers the investigation into this reportable event as closed.The recipient will reportedly not pursue revision surgery at this time.The recipient is wearing the device.This is the report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Correction information: section b.1 & h.1.Additional information: section b.1, b.2 & h.1.Advanced bionics considers the investigation into this reportable event as closed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.